# SDR AALA20160718004

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 8,932 hours, 1,764 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: E0217XXW0600A2
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FUEL WOULD NOT FEED FROM THE NR 2 ACTUATOR CENTER FUEL TANK.  EMERGENCY NOT DECLARED. LANDING UNEVENTFUL. ACCOMPLISHED ECO M0104AA, REMOVED AND REPLACED RELAYS E0217XXZ060A2 AND E0217XXW0600A2. OPS CHECKED NORMAL.
